MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT30015UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use one integrity rx coronary bare metal stent to treat a very calcified lesion located in the distal circumflex (cx) artery.Negative prep was performed.The hoop was not flushed.It was reported that the stent was unable to cross the very calcified lesion and was removed from the patient.It was observed on removal of the stent from the patient that one of the struts was raised up.The procedure was completed by pre-dilating with a 2.5x15mm balloon and implanting another 3.0x15mm stent.No patient injury is reported.
 
Additional Manufacturer Narrative
The device was inspected prior to use with no issues reported.The lesion was pre-dilated with a 2.5x15mm euphora balloon.No resistance was noted while the stent traversed the guide catheter.However, resistance was encountered at the lesion.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8119332
Report Number9612164-2018-03431
Device Sequence Number18889344
Product Code MAF
UDI-Device Identifier00613994798497
UDI-Public00613994798497
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Catalogue NumberINT30015UX
Device Lot Number0009184186
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer02/25/2019
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1